# SDR DALA2025040402551

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CRACK INDICATION WAS FOUND IN CONTINUITY FITTING RH SIDE LOCATED ON FRAME 2 ON COCKPIT, CRACK LENGHT IS 0.100 INCHES APROX CRACK DIRECTION 6 O CLOCK AD 2020-17-03/ WORKCARD 5311-01226-01. REQUESTING REPAIR DISPOSITION. REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT. FOR AD MANDATED DOCUMENTS AN ALTE. C/A: COMPLIED WITH ER/A 624211-14AD REV. ORIGINAL APPROVED DATE: 19/ MAR/25 MATCHES WITH ALL STEPS ON PRI 624211-14AD PRI REV 0 IT BEEN VALIDATED. PERFORMED PERMANENT REPAIR INSTRUCTIONS FUSELAGE FRAME AND FORMERS WINDSHIELD CENTER POST LOWER ATTACHMENT CONTINUITY FITTINGS LH AND RH AS PER ER/A 624211-14AD REV ORIGINAL. (LP: 0890238)
